# SDR 96ZZZX3949

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 34528H021
- Condition: Defective
- Location: Strobe
- Part time: 141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE FLASHING SLOWLY.  REMOVED AND REPLACED POWER SUPPLY.
